Questions and responses to the 100 plus days club members

A board to discuss Tcelna as a treatment for Multiple Sclerosis

Postby Lyon » Thu Jun 12, 2008 3:14 pm

..
Last edited by Lyon on Wed Jun 22, 2011 7:58 pm, edited 1 time in total.
Lyon
Family Elder
 
Posts: 6063
Joined: Wed May 03, 2006 3:00 pm

Postby av8rgirl » Thu Jun 12, 2008 5:39 pm

Thanks Bob.

I got a reply today and this is very odd. The reply did not pertain to ME. I put all the pieces of the puzzle together today and for some reason she has me in the MAESTRO trial and not the TERMS/OLTERMS study!

MAESTRO is MBP8298 not Tovaxin. Very different protocol.

When I questioned it, she admitted that she had her trials mixed up. That explains the confusing response from the doc in an earlier email.

It's sad when the sick patient has to keep track of all the "stuff."

I am documenting everything. Not sure whose attention I should bring this to, but I will bring it to someone's attention as I am not happy. And an unhappy me is not fun.

I don't want to make waves and get kicked from the trial but yet again I think the protocol is a two way street, right?
“When everything seems to be going against you, remember that the airplane takes off against the wind, not with it.” - Henry Ford
User avatar
av8rgirl
Family Elder
 
Posts: 216
Joined: Thu Apr 03, 2008 3:00 pm

Postby Loobie » Fri Jun 13, 2008 6:35 am

You bet it's a two way street. You've given up a year and a half of potentially going with no medication. Now it's their turn. Your trial coordinator should be shot for thinking you are in another trial. The amount of organization that it takes to keep track of all your surveys and Integreview protocol papers and all your labs and that is enormous. I would tell your neuro. that you are absolutely ready to sue his ass if she doesn't get her shit together. Could you imagine getting ready to get dosed and they hang an infusion bag of BioMS stuff and didn't even order your drug from Opexa? That could've put you months behind since it takes a while to cull the cells and do their voodoo. Now I don't really think it would get to the point of ordering the wrong drug, but I'm just saying. And to boot she has caused you plenty of stress looking at another protocols' excluded drugs and what not as you are dealing with you recent downturn and trying to get over your infection.

I would be bordering on psychosis if that would have happened to me before the extension. I think I was bordering on being psychotic anyway if you go back and read my posts from December and January of last year. I'm really feeling for you. I know what you are saying. We pay these people a pantload of money (well our ins. companies do), we should expect better performance than that.

I really hope you get to feeling better. I almost think the added stress of getting everything in order to go into the extension is causing many of us to downturn right before we are going in to it. If things went the way it was explained in the beginning of the trial, none of this would be happening. But alas they don't seem to be.

Good luck with your sinuses, sinus infections are the worse when you already have to deal with your MS.

Take care,
Lew
User avatar
Loobie
Family Elder
 
Posts: 2196
Joined: Mon Sep 11, 2006 3:00 pm
Location: Dayton, Ohio USA

Postby patrickm » Sat Jun 14, 2008 12:18 pm

av8rgirl wrote:When I questioned it, she admitted that she had her trials mixed up. That explains the confusing response from the doc in an earlier email...It's sad when the sick patient has to keep track of all the "stuff."


Oh boy. I'm so sorry to hear about how things have been going for you lately. Sounds like you have enough on your plate without having to worry about everybody else doing their job correctly, but I think that in many cases it's just the way it is these days. A few years ago, Mom was in a first rate hospital almost dying from cancer and cancer surgery and it quickly became apparent that people on her team frequently didn't communicate the course of treatment. Morphine wasn't given. Too much morphine was given. Dropped off at cardiac unit when going to eye exam and left for over an hour ...and worse. Those are just the few that pop into my head.

In your case, it's hopefully not had horrible consequences for you. I hope you're back into the right path and are getting your injections soon! As my neuro said, "there something going on with this vaccine," so I think we're in the right place and the shots can't get here soon enough.

So psyched to hear how Loobie is going. Gives me hope and hopefully you too.

Hang in!
p
patrickm
Family Elder
 
Posts: 103
Joined: Sat Sep 15, 2007 3:00 pm
Location: Chicago, IL

Postby av8rgirl » Mon Jun 16, 2008 4:21 pm

I do believe the problem has been solved.

:)

I have upped the klonopin to 1.5 mg, increased my water intake by double, and my legs seem to be settling down somewhat.

I am also going to see if I can switch back to Sinemet for the spasticity from the Soma. I did better on it even with the stomach upset side effects. I can deal with that.

I guess I should have started my own thread....sorry.
“When everything seems to be going against you, remember that the airplane takes off against the wind, not with it.” - Henry Ford
User avatar
av8rgirl
Family Elder
 
Posts: 216
Joined: Thu Apr 03, 2008 3:00 pm

Postby patrickm » Mon Jun 16, 2008 9:17 pm

av8rgirl wrote:I do believe the problem has been solved.

:)

I guess I should have started my own thread....sorry.


Hijacker!! :-)

Can't wait to post here on my 100 days. Spoke with my nurse today about my next/last TERMS appointment in two weeks and her info was the same as has been reported here. Am totally psyched about fewer MRIs and appointments. Will report back here at 100 Days!!
patrickm
Family Elder
 
Posts: 103
Joined: Sat Sep 15, 2007 3:00 pm
Location: Chicago, IL

Postby av8rgirl » Tue Jun 17, 2008 3:08 pm

patrickm wrote:
av8rgirl wrote:I do believe the problem has been solved.

:)

I guess I should have started my own thread....sorry.


Hijacker!! :-)

Can't wait to post here on my 100 days. Spoke with my nurse today about my next/last TERMS appointment in two weeks and her info was the same as has been reported here. Am totally psyched about fewer MRIs and appointments. Will report back here at 100 Days!!


I am a pilot...shouldn't use the word hijacker to a pilot, patrick!! LOL!

Good luck with your last TERMS appt.

I go for my 90-day redraw appt on the 27th, so I hope to be able to post on the 100 days thread as well. I should know something by mid-July!
“When everything seems to be going against you, remember that the airplane takes off against the wind, not with it.” - Henry Ford
User avatar
av8rgirl
Family Elder
 
Posts: 216
Joined: Thu Apr 03, 2008 3:00 pm

Postby Lyon » Tue Jun 17, 2008 3:29 pm

..
Last edited by Lyon on Wed Jun 22, 2011 7:59 pm, edited 1 time in total.
Lyon
Family Elder
 
Posts: 6063
Joined: Wed May 03, 2006 3:00 pm

Postby patrickm » Tue Jun 17, 2008 4:58 pm

Lyon wrote:
av8rgirl wrote: I am a pilot...shouldn't use the word hijacker to a pilot, patrick!! LOL!
In the interest of getting to know you a little better.....did you reach for your pistol or parachute?? :lol:


Oh my.

8O
patrickm
Family Elder
 
Posts: 103
Joined: Sat Sep 15, 2007 3:00 pm
Location: Chicago, IL

Postby av8rgirl » Wed Jun 18, 2008 10:26 pm

Lyon wrote:
av8rgirl wrote: I am a pilot...shouldn't use the word hijacker to a pilot, patrick!! LOL!
In the interest of getting to know you a little better.....did you reach for your pistol or parachute?? :lol:

Bob


Well Bob, I live in Idaho and I own a revolver and not a parachute. What do you think! LOL!

But I do play fair. I ask questions first! :D
“When everything seems to be going against you, remember that the airplane takes off against the wind, not with it.” - Henry Ford
User avatar
av8rgirl
Family Elder
 
Posts: 216
Joined: Thu Apr 03, 2008 3:00 pm

Postby Lyon » Thu Jun 19, 2008 7:01 pm

..
Last edited by Lyon on Wed Jun 22, 2011 7:59 pm, edited 1 time in total.
Lyon
Family Elder
 
Posts: 6063
Joined: Wed May 03, 2006 3:00 pm

Postby av8rgirl » Sun Jun 22, 2008 2:44 pm

Lyon wrote:
av8rgirl wrote: But I do play fair. I ask questions first! :D
A girl after my own heart......other than the "weakness" shown by asking questions first :lol:

Bob


Oh you think I should shoot first and ask questions later!!! Are do you like the silent type that just carries a weapon! LOL!



On to the topic at hand...Friday is the big blood draw day for me!!! :)
“When everything seems to be going against you, remember that the airplane takes off against the wind, not with it.” - Henry Ford
User avatar
av8rgirl
Family Elder
 
Posts: 216
Joined: Thu Apr 03, 2008 3:00 pm

Postby Lyon » Sun Jun 22, 2008 5:42 pm

..
Last edited by Lyon on Wed Jun 22, 2011 7:59 pm, edited 1 time in total.
Lyon
Family Elder
 
Posts: 6063
Joined: Wed May 03, 2006 3:00 pm

Postby Sweetyhide » Fri Jun 27, 2008 5:01 am

I have my first shot scheduled!
July 22nd.
Took long enough.
I am way off schedule and thought I would be coming up to enter the 100 day club by now. But all the WAITING, for whatever reason, has put me back a little.

I updated my blog and will continue to write there as best I can.
~Sweety
Peace, Love and Potato Salad
User avatar
Sweetyhide
Family Member
 
Posts: 46
Joined: Tue Jul 20, 2004 3:00 pm

Postby Lyon » Fri Jun 27, 2008 6:19 am

..
Last edited by Lyon on Wed Jun 22, 2011 8:00 pm, edited 1 time in total.
Lyon
Family Elder
 
Posts: 6063
Joined: Wed May 03, 2006 3:00 pm

PreviousNext

Return to Tcelna (Tovaxin)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service